# SDR GLBA20110729G

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 30,530 hours, 36,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR WAS SQUEALING IN FLIGHT.  MX REPOSITIONED AND CLEANED THE DOOR SEAL, NO OTHER DEFECTS NOTED.
